# SDR SWAA2022021124531

- Difficulty date: April 29, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 39,376 hours, 20,237 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Broken
- Location: Asd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SVC DOOR LOWER HINGE ACCESS PANEL 844DZ HAS A BROKEN SUPPORT BRACKET. / RECEIVED NEW PANEL FROM STOCK TO BE INSTALLED ON ROUTINE CARD J-PANEL-844-CLOSE
